Spherical derivative of meromorphic solutions of analytic differential equations

Research output: Contribution to journalArticle

Abstract

We estimate the growth of the spherical derivative for meromorphic solutions of algebraic differential equations of arbitrary order under certain conditions on the growth of the coefficients.

Original languageEnglish
Pages (from-to)283-286
Number of pages4
JournalDifferential Equations
Volume47
Issue number2
DOIs
Publication statusPublished - Feb 2011

Fingerprint

Meromorphic Solution
Differential equation
Derivative
Algebraic Differential Equations
Arbitrary
Coefficient
Estimate

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Spherical derivative of meromorphic solutions of analytic differential equations. / Makhmutov, Sh A.

In: Differential Equations, Vol. 47, No. 2, 02.2011, p. 283-286.

Research output: Contribution to journalArticle

@article{5fe1426bba0b49eba16941f2a3cd146d,
title = "Spherical derivative of meromorphic solutions of analytic differential equations",
abstract = "We estimate the growth of the spherical derivative for meromorphic solutions of algebraic differential equations of arbitrary order under certain conditions on the growth of the coefficients.",
author = "Makhmutov, {Sh A.}",
year = "2011",
month = "2",
doi = "10.1134/S0012266111020145",
language = "English",
volume = "47",
pages = "283--286",
journal = "Differential Equations",
issn = "0012-2661",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "2",

}

TY - JOUR

T1 - Spherical derivative of meromorphic solutions of analytic differential equations

AU - Makhmutov, Sh A.

PY - 2011/2

Y1 - 2011/2

N2 - We estimate the growth of the spherical derivative for meromorphic solutions of algebraic differential equations of arbitrary order under certain conditions on the growth of the coefficients.

AB - We estimate the growth of the spherical derivative for meromorphic solutions of algebraic differential equations of arbitrary order under certain conditions on the growth of the coefficients.

UR - http://www.scopus.com/inward/record.url?scp=79953754717&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79953754717&partnerID=8YFLogxK

U2 - 10.1134/S0012266111020145

DO - 10.1134/S0012266111020145

M3 - Article

AN - SCOPUS:79953754717

VL - 47

SP - 283

EP - 286

JO - Differential Equations

JF - Differential Equations

SN - 0012-2661

IS - 2

ER -